# SDR CA150615023

- Difficulty date: June 13, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 18,394 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Spider
- Part number: 350A33203000
- Condition: Seized
- Location: Tail Rotor
- Part time: 3,651 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PERFORMING 100HR INSPECTION ON ACFT.  REMOVED T/R PITCH LINKS & SPIDER LINK.  CHECKED SPIDER ASSEMBLY FOR FREEDOM OF MOVEMENT & PLAY ON THE TAIL ROTOR GEARBOX OUTPUT SHAFT.  FOUND T/R SPIDER ASSEMBLY TO BE EXCESSIVELY TIGHT ON THE OUTPUT SHAFT. GROUNDED ACFT & ORDERED A NEW SPIDER ASSEMBLY AOG.  DURING REMOVAL IT WAS APPARENT THE OUTSIDE SPIDER SPLIT BUSHING WAS CAUSING THE ISSUE.  REPLACED SPIDER UPON RECEIVING TOOLS & NEW ASSEMBLY.
